On some special difference equations of Malmquist type
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 51-61
https://doi.org/10.4134/BKMS.b160844
Published online January 31, 2018
Jie Zhang
China University of Mining and Technology
Abstract : In this article, we mainly use Nevanlinna theory to investigate some special difference equations of malmquist type such as $f^2+{(\Delta_c f)}^2={\beta}^2$, ${f}^2+{(\Delta_cf)}^2=R$, ${f'}^2+{(\Delta_cf)}^2=R$ and $f^2+{\big(f(z+c)\big)}^2=R$, where $\beta$ is a nonzero small function of $f$ and $R$ is a nonzero rational function respectively. These discussions extend one related result due to C.~C.~Yang et al.~in some sense.
Keywords : Nevanlinna theory, uniqueness, difference equation, differential equation
MSC numbers : Primary 30D35, 30D05, 34M10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd